# SDR SIM2006F00004

- Difficulty date: December 10, 2005
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0219
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOTIFIED BY DISPATCH, AIRCRAFT DIVERSION, DUE TO FUEL CHANNEL 1 FAIL EICAS MESSAGE.  CREW FOLLOWED AOM PROCEDURES AND LANDED.  RAI FQGC OPS CHECK GOOD.  (K)
